need quick reply

Discussion in 'Suicidal Thoughts and Feelings' started by kris.., Oct 6, 2009.

Thread Status:
Not open for further replies.
  1. kris..

    kris.. Well-Known Member

    Just taken 30 allergy tablets, not because i want to, but because i hear voices in my head, cba explaining about all that.

    What will happen next? i can imagine theres only a small chance i'd die?
  2. necrodude

    necrodude Well-Known Member

    you should be ok. might fall asleep though. allergy tablets are pretty harmless (in my experience)
  3. kris..

    kris.. Well-Known Member

    ok =)
  4. morning rush

    morning rush Well-Known Member

    Omg you should call an ambulance...or try and vomit them...taking that much will mess up your stomach...

    please don't suffer alone...tell someone close to you...or call a suicide help line...

    I'm very worried about you....please either call an ambulance or try and vomit them...

    As for hearing voices, do you take meds for that? You should go to a doctor and let him know about it...there are meds that stop that kind of mother has schizophrenia and she hears voices and sees hallucinations but the meds she takes stops it...
  5. kris..

    kris.. Well-Known Member

    yah i have meds for it. i dont care about my stomach either, i just wanted to know what will happen.

    no way am i calling an ambulance lol
  6. necrodude

    necrodude Well-Known Member

    no DO NOT throw them up!!! that would be bad. just drink plenty of water to dilute it. but depending on what the tablets were you might need medical assistance
  7. kris..

    kris.. Well-Known Member

    nah i dont need medical assistance, and not drinking water either.

    thx for the replys though
  8. lifeisashedog

    lifeisashedog Well-Known Member

    Or go to ambulance and they will give you to drink a cup of that black liquid that suck in poisons. Don't play with chemicals. it might screw up your internal organs leaving you alive but in pain.
  9. lifeisashedog

    lifeisashedog Well-Known Member

    Kris, you're an idiot! :mad:
  10. kris..

    kris.. Well-Known Member

    :S =(
  11. lifeisashedog

    lifeisashedog Well-Known Member

    I hope you wake up with dhiarreia and pain in the ass. that should teach you your lesson :evil:
    Last edited by a moderator: Oct 6, 2009
  12. lifeisashedog

    lifeisashedog Well-Known Member

    Although, to be quite frank, I once also tried to cure a toothache with bottle of alcohol and a pack of aspirins. It worked perfectly. The toothache vanished, but the head and stomach began to hurt. so I went directly to emergency for stomach pumping. And the nurses turned me on my belly so i could see slime mixed with blood coming out of my guts. Very educational experience! :sad:
  13. jennsbaskin

    jennsbaskin New Member

    Do you believe in God honey? You are important to alot of people I am sure. You are loved by many. Let me know if I can pray for you or help you in some spiritual way.
  14. Ordep

    Ordep Well-Known Member

    Hey Kris, I'm not the greatest expert with chemicals so I really dont know what to tell you about that, but if you're hearing voices, then maybe you need other meds? This time you took harmless pills but who knows next time? Hearing voices is never a good thing.

    We're here to talk to you friend, much better than what you did.

    ODIECOM Well-Known Member

    ya know ....
    the only thing i can say is .. if you want to know what is going to happen .. your just gunna have to wait it out and see. everyone has a differant tolerance to that stuff.
  16. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    If you are hearing voices you need to see a shrink.. You could have skyzophrenia.. Are you seeing things also?? Any how you should see a doctor..
Thread Status:
Not open for further replies.